# SDR UHLA201610050455

- Difficulty date: October 5, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 17,672 hours, 12,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT LOCK FULLY INTO OPEN POSITION. ADJUSTED DOOR HINGE TRIM, CHECKS GOOD IAW MM 52-11-00.
